# SDR CA090118009

- Difficulty date: January 1, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950035
- Condition: Defective
- Location: Left Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SCHEDULED FLT DIVERTED BECAUSE OF A BLEED CAUTION MESSAGE.  LEFT PACK STAYED WHITE, NO FURTHER MESSAGE.  MAINTENANCE CHECKED PACK ON GROUND WITH APU, PACK STAYED WHITE, PACK DISCHARGE TEMP WAS SLOWLY RISING TO 70 DEG.  FOUND FLOW CONTROL VALVE NOT COMPLETELY CLOSED, DOES NOT CLOSE COMPLETE BY ITSELF.  PACK FLOW SENSOR SHOWED 1.9 PSID WITH VALVE FULLY CLOSED.  NO AIR LEAK FOUND AT SENSORS AND TUBING.  FLOW CONTROL VALVE CHANGED.  TEST IAW AMM PERFORMED.  RUN UP SHOWS ALSO NO ABNORMAL.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE (TC NR 20090118009)
